I take multiple pain medications and need to know the side effects that can occur from the mixture.?
- 10 Mar 2014 by tiff121971
- 23 November 2017
- depression, pain, cyclobenzaprine, gabapentin, side effect, prescription, medication, pain medication, diagnosis
... My list is as follows: Gabapentin 300mg, Cyclobenzaprine 10mg, and Hydroco/Acetamin 10-325 mg. I have been prescribed these for awhile. Last visit was diagnosed with depression and added sertraline 50mg and clonazepam .25mg. Any of these mixtures cause irritability and anger?
Sounds to me like the doctor is trying to treat your symptoms with adequate medications. What is your chronic pain from?
The sertraline is probably the problem and it has nothing to do with interactions.
Just to add some additional information here. You can also address your concerns with your friendly, family pharmacist. That is what they get paid to do. Specifically, to bring to the patient's attention any possible drug interactions and also how they might affect you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2014 • 1 answer
Posted 11 Jan 2015 • 3 answers
Posted 3 Sep 2015 • 6 answers
Posted 14 Sep 2016 • 1 answer
Posted 24 Aug 2017 • 4 answers